Items where Division is "College of Science > School of Mathematics and Physics" and Year is 2000

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: A | J | K | L
Number of items: 5.

A

Arrayas, M. and Khovanov, I. A. and Luchinsky, D. G. and Mannella, R. and McClintock, P. V. E. and Greenall, M. and Sabbagh, H. (2000) Experimental studies of the non-adiabatic escape problem. AIP Conference Proceedings, 502 (20). ISSN 0094-243X

J

Johnson, Kenneth W. and Mattarei, Sandro and Sehgal, Surinder K. (2000) Weak Cayley tables. Journal of the London Mathematical Society, 61 (2). pp. 395-411. ISSN 0024-6107

K

Khukhro, E. I. (2000) Finite soluble and nilpotent groups with a restriction on the rank of the centralizer of an automorphism of prime order. Siberian Mathematical Journal, 41 (2). pp. 373-388. ISSN 0037-4466

Khukhro, E. I. (2000) p-groups of automorphisms of Abelian p-groups. Algebra and Logic, 39 (3). pp. 207-214. ISSN 0002-5232

L

Luchinsky, D. G. and Greenall, M. J. and McClintock, P. V. E. (2000) Resonant rectification of fluctuations in a Brownian ratchet. Physics Letters A, 273 (5-6). pp. 316-321. ISSN 0375-9601

This list was generated on Wed Mar 20 07:09:31 2019 GMT.